See Alike in...

Alike App

Browser

Hillary

782d

my dr increased my buspirone now my anxiety is worse and i have to figure this out because i have to get back to work

    • Caprim

      781d

      If it continues for more then a week or two definitely check back in with your Dr.

    • Caprim

      781d

      It may be temporary. When my Dr increased my buspirone I was anxious and tired for 7 days then back to normal

      • Hillary

        781d

        @Caprim ok thanks....oh and all i've been wanting to do is sleep fo 2 straight days I can't stay awake! Do you still take buspirone

        • Caprim

          781d

          @Hillary yeah that’s how I am every time my buspirone is adjusted. I like yawn every few minutes it’s very annoying. It also made me super nauseous. Yes I still take it. I believe im on 10mg twice a day

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion